# SDR DALA2016111008492

- Difficulty date: April 18, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 66,489 hours, 49,557 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK SETTLEMENT AREA AND DEGRADED SEALANT ON ANCHOR NUT AT FUEL ACCESS PANEL 1414C.  THE CORROSION WAS REMOVED AND FOUND TO BE OUT OF LIMITS IAW SRM 51-22-2A.  THE ACCESS PANEL WAS REPLACED.
